# SDR SWAA2015010835575

- Difficulty date: December 31, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 35,922 hours, 20,931 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER STAB STATION 101.90, BETWEEN 19 INCHES TO 19.5 INCHES AFT LOWER SKIN CRACKED.  REPAIRED SKIN IAW EA.
